# SDR AALA20121209007

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,076 hours, 41,340 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED HAD RAPID DEPRESSURIZATION WHILE IN AUTO.  SWITCHED TO MANUAL CONTROL AND WAS ABLE TO CONTROL.  NO FLOW LIGHTS ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 CABIN PRESSURE CONTROLLER AND SELECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
